# SDR QXEA9500002

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10800113
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 9,643 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDX - LT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  CREW SELECTED ALTERNATE EXTENSION AND GEAR CAME DOWN AND LOCKED.  REPLACED LT MLG UPLOCK ACTUATOR AND ALL GROUND TESTS WERE NORMAL.  AIRCRAFT RELEASED FOR SERVICE.
